# SDR SWIA20230100031

- Difficulty date: January 31, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N300SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000837
- Aircraft time: 6,944 hours, 5,824 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA82128-ETD2023-170-001500 MXCODEID65703-PR - DENT ON FORWARD FUSELAGE SKIN LH SIDE BETWEEN FRAMES 9-11 AND STRINGERS 17L-18L.DENT DIMENSIONS: DEPTH: 1.7 MM X LENGTH: 147.32 MM X WIDTH: 66.675 MM. DENT REQUIRES PERMANENT REPAIR WITHIN 200 FC PER ETD 2023-170-001500, PART NUMBER:   - , SERIAL NUMBER: 17000837, POSITION:      (C-CHECK RO 2/25/2023)    RECONTOURED DENT LOCATED ON FR 10, BETWEEN STRINGER 17L-18L REF EMB SRM 51-10-05.  NEW DENT MEASUREMENTS ARE: H: 0.030", W: 3.2", L: 4.8".  W/H=106.66.  DENT IS NOW WITHIN ALLOWABLE LIMITS REF EMB SRM 53-10-01/AD02 AND ETD2023-170-001500.  SEE CONTINUE CARD FOR WORK PERFORMED.
